What prompted the Fildena to request these changes marking?

Général

Clinical case in the published literature of sudden hearing loss in a male patient taking Fildena prompted the FDA to search the Adverse Event Reporting System (AERS) for post-marketing reports of hearing for all PDE-5 inhibitors. FDA found a total of 29 reports of sudden hearing loss, with or without accompanying symptoms of vestibular (tinnitus, vertigo or dizziness), in strong temporal relations dosing with Fildena (sildenafil), Cialis (tadalafil) and Levitra (vardenadil). Hearing loss has also been reported in several patients in the clinical trials of these agents. There have also been cases of loss reported in patients using Fildena (sildenafil) for the treatment of pulmonary arterial hypertension (PAH) hearing. Although no causal relationship has not been demonstrated, FDA believes that the strong temporal relationship between the use of PDE5 inhibitors and sudden hearing loss in these cases required the revision of product labeling for the class of drugs.